# SDR SWAA2022020812576

- Difficulty date: January 30, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 41,474 hours, 24,335 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Delaminated
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER LEADING EDGE ACCESS PANEL 621JB HAS DELAMINATION ON LEADING EDGE. / REPAIRED DAMAGED AREA PER SRM 57-41-01-2R-6.
